Alert archive / Texas / Flash Flood Watches in 2016
Flash Flood Watch 3, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at May 26, 2016, 2:00 PM CDT for 18 counties in Texas. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2016, 2:00 PM CDT (19:00 UTC)
- Expired
- May 27, 2016, 6:00 PM CDT
- In force
- 28 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
Counties Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Fayette County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Lavaca County, TX, Lee County, TX, Travis County, TX, Williamson County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 28 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.0 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3958 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
441 WGUS64 KEWX 261900 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 200 PM CDT THU MAY 26 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... .AN UPPER LEVEL DISTURBANCE MOVING ACROSS TEXAS WILL INTERACT WITH A MOIST...TROPICAL TYPE AIRMASS TO GENERATE SHOWERS AND THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT. RAINFALL AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED WITH ISOLATED AMOUNTS OF UP TO 6 INCHES POSSIBLE. DUE TO RECENT RAINS...SOILS HAVE BECOME SATURATED. RUNOFF WILL BE MORE RAPID INTO AREA RIVERS...CREEKS... STREAMS...AND LOW LYING AREAS. THE FLASH FLOOD WATCH IS ALONG AND EAST OF A BURNET TO BOERNE TO SAN ANTONIO TO KARNES CITY LINE. TXZ172-173-189>194-205>209-221>225-270300- /O.NEW.KEWX.FF.A.0003.160526T1900Z-160527T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-BEXAR- COMAL-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-DE WITT- LAVACA- INCLUDING THE CITIES OF...BURNET...GEORGETOWN...BOERNE...BLANCO... SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...SAN ANTONIO... NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETSVILLE 200 PM CDT THU MAY 26 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... INCLUDING THE FOLLOWING AREAS...BASTROP...BEXAR...BLANCO... BURNET...CALDWELL...COMAL...DE WITT...FAYETTE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...LAVACA...LEE...TRAVIS... WILLIAMSON AND WILSON. * THROUGH LATE TONIGHT * RAINFALL AMOUNTS OF 1 TO 3 INCHES WITH ISOLATED AMOUNTS UP TO 6 INCHES * SOILS ARE SATURATED FROM RECENT RAINS AND RUNOFF WILL BE MORE RAPID INTO AREA RIVERS...CREEKS...STREAMS...AND LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
596 WGUS64 KEWX 270924 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 424 AM CDT FRI MAY 27 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE THIS AFTERNOON FOR PORTIONS OF SOUTH CENTRAL TEXAS... .ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE FORECAST THIS AFTERNOON ACROSS AREAS MAINLY EAST OF HIGHWAY 281. RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE WITH THIS ACTIVITY. NORMALLY THESE AMOUNTS WOULD NOT BE EXPECTED TO PRODUCE MAJOR FLOODING CONCERNS...BUT MUCH OF THE WATCH AREA HAS ALREADY SEEN BETWEEN 2 AND 11 INCHES OF RAIN OVER THE PAST DAY. THESE VERY SATURATED SOILS AND THE ALREADY SWOLLEN RIVERS WILL LIKELY RISE VERY QUICKLY TO ANY HEAVY DOWNPOURS THAT DEVELOP OVER THE WATCH AREA. TXZ189-190-205>207-221-222-271030- /O.CAN.KEWX.FF.A.0003.000000T0000Z-160527T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KENDALL-BLANCO-BEXAR-COMAL-GUADALUPE-WILSON-KARNES- INCLUDING THE CITIES OF...BOERNE...BLANCO...SAN ANTONIO... NEW BRAUNFELS...SEGUIN...FLORESVILLE...KARNES CITY 424 AM CDT FRI MAY 27 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL TEXAS ALONG AND WEST OF A LINE FROM LLANO TO NEW BRAUNFELS TO KENEDY HAS BEEN CANCELLED. AREAS GENERALLY ALONG THE HIGHWAY 281 CORRIDOR ARE ONLY EXPECTED TO SEE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS TODAY...WITH EXPECTED RAINFALL AMOUNTS MAINLY LESS THAN 1/2 INCH. SOILS MAY BE NEARLY SATURATED OVER PARTS OF THE HILL COUNTRY TO RESULT IN MINOR RUNOFF CONCERNS...BUT SIGNIFICANT FLOODING IS NO LONGER EXPECTED. $$ TXZ172-173-191>194-208-209-223>225-272300- /O.EXT.KEWX.FF.A.0003.000000T0000Z-160527T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BURNET-WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-CALDWELL-FAYETTE- GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...BURNET...GEORGETOWN...SAN MARCOS... AUSTIN...BASTROP...GIDDINGS...LOCKHART...LA GRANGE...GONZALES... CUERO...HALLETSVILLE 424 AM CDT FRI MAY 27 2016 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...BASTROP...BURNET...CALDWELL...DE WITT...FAYETTE... GONZALES...HAYS...LAVACA...LEE...TRAVIS AND WILLIAMSON. * THROUGH THIS AFTERNOON * RAINFALL AMOUNTS OF 1 TO 2 INCHES. * SOILS ARE VERY SATURATED FROM RECENT RAINS AND RUNOFF WILL BE MORE RAPID INTO AREA RIVERS...CREEKS...STREAMS...AND LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
247 WGUS64 KEWX 272015 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 315 PM CDT FRI MAY 27 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FOR FAYETTE AND LAVACA COUNTIES THROUGH 6 PM... .A CLUSTER OF SHOWERS AND THUNDERSTORMS CONTINUED OVER FAYETTE AND LAVACA COUNTIES. HEAVY RAINS UP TO 2 INCHES MAKES FLOODING LIKELY. ELSEWHERE...THE RAINS HAVE ENDED AND THE THREAT FOR ADDITIONAL FLASH FLOODING HAS ENDED WITH THE FLASH FLOOD WATCH CANCELLED FOR THESE AREAS. HOWEVER...RIVERS AND STREAMS WILL CONTINUE TO BE IN FLOOD IN THOSE AREAS. TXZ172-173-191>194-208-223-224-272115- /O.CAN.KEWX.FF.A.0003.000000T0000Z-160527T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BURNET-WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-CALDWELL-GONZALES- DE WITT- INCLUDING THE CITIES OF...BURNET...GEORGETOWN...SAN MARCOS... AUSTIN...BASTROP...GIDDINGS...LOCKHART...GONZALES...CUERO 315 PM CDT FRI MAY 27 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. THE RAINS HAVE ENDED AND THE THREAT FOR ADDITIONAL FLASH FLOODING HAS ENDED WITH THE FLASH FLOOD WATCH CANCELLED FOR THESE AREAS. HOWEVER...RIVERS AND STREAMS WILL CONTINUE TO BE IN FLOOD IN THOSE AREAS. $$ TXZ209-225-272300- /O.CON.KEWX.FF.A.0003.000000T0000Z-160527T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FAYETTE-LAVACA- INCLUDING THE CITIES OF...LA GRANGE...HALLETSVILLE 315 PM CDT FRI MAY 27 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...FAYETTE AND LAVACA. * UNTIL 6 PM CDT THIS EVENING * RAINFALL AMOUNTS UP TO 2 INCHES. * SOILS ARE VERY SATURATED FROM RECENT RAINS AND RUNOFF WILL BE MORE RAPID INTO AREA RIVERS...CREEKS...STREAMS...AND LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
734 WGUS64 KEWX 272256 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 556 PM CDT FRI MAY 27 2016 TXZ209-225-280000- /O.EXP.KEWX.FF.A.0003.000000T0000Z-160527T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FAYETTE-LAVACA- INCLUDING THE CITIES OF...LA GRANGE...HALLETSVILLE 556 PM CDT FRI MAY 27 2016 ...FLASH FLOOD WATCH WILL EXPIRE AT 6 PM CDT THIS EVENING... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS WILL EXPIRE AT 6 PM CDT THIS EVENING. HEAVY RAIN CONTINUES IN LAVACA COUNTY WHERE A FLASH FLOOD WARNING IS IN EFFECT. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at May 26, 1:33 PM CDT, 27 minutes earlier.
Area forecast discussion, May 26, 1:33 PM CDT, 27 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 133 PM CDT THU MAY 26 2016 .AVIATION... All sites have gone to VFR except KSAT which is still hanging onto MVFR. They too should go above 3kft shortly. Very moist and unstable atmosphere this afternoon so went with VCTS for all areas from the afternoon hours until the late evening. Models are still inconsistent on when and where the convection will fire so until storms are threatening the TAF sites, will go with the Vicinity wording. MVFR/IFR ceilings should return overnight. The wildcard will be whether or not a larger system will develop overnight and clear the area by Friday morning. This is still a fairly low probability event at this time but something to consider on how that will affect the precip chances and clouds early Friday AM. Will likely have a repeat of scattered convection on Friday afternoon. && .PREV DISCUSSION... /ISSUED 1105 AM CDT THU MAY 26 2016/ UPDATE... A mid level impulse is moving east across the Edwards Plateau late this morning. Most rains were over Central Texas and have lowered pops most areas, except for our northeastern areas. Skies have cleared over most of the Rio Grande Valley. This will allow solar heating to enable convective temperatures to be reached. Showers and thunderstorms should develop this afternoon. However, a capping inversion may inhibit some development. CAPE of up 4000 j/kg and 0-6 km shear of up to 30 kts will allow for some strong to severe storms. PWS have climbed to near 2 inches making locally heavy rains and some flooding possible. The remainder of South Central Texas forecast is on track. PREV DISCUSSION... /ISSUED 640 AM CDT THU MAY 26 2016/ AVIATION... Isolated to scattered convection has developed north of Austin and will mention VCTS in the TAFAUS for the morning hours and VCSH for the San Antonio sites. MVFR/IFR ceilings are in place this morning and these should hold until around noon. Should see a break in rain chances in the early afternoon hours before additional storms are likely in the late afternoon and evening hours. Will cover this threat with VCTS for now. Another round of MVFR or IFR ceilings can be expected tonight. PREV DISCUSSION... /ISSUED 350 AM CDT THU MAY 26 2016/ SHORT TERM (Today through Friday)... Upper air analysis last evening showed a trough from the Great Basin to southern CA with west-southwesterly flow over Texas. This was bringing mid-level moisture from the Pacific across Mexico. At the surface, there was a dryline over west Texas and east of this feature winds were from the southeast across our CWA. Dewpoint temperatures were in the mid to upper 70s. During this period the upper level trough will move from the southwest into the central plains with the trough axis moving into central Texas by the end of the period. The low level flow will continue to be from the southeast today and tonight. PW values will increase to around two inches over the southeastern part of the CWA this afternoon. This looks to be the favored location for showers and thunderstorms this afternoon. With PW that high, locally heavy rain is possible. Thursday evening a shortwave trough will move through the pattern and initiate thunderstorms near the dryline. These storms will develop over our northwestern area and move toward the southeast into a moisture rich atmosphere. Locally heavy rain will continue to be possible. In addition, convective parameters suggest possible severe thunderstorms over the western 2/3 of the area with CAPE 2000-3000 j/kg, deep layer wind shear 30-40 kts, and steep mid-level lapse rates. Large hail and damaging wind gusts are the most likely threat with isolated tornadoes possible. Friday the dryline will move through the western half of the area. Expect that thunderstorm development will not happen until afternoon over the eastern half of the CWA. Convective parameters are again suggestive of severe storms over the eastern half of the area. Damaging wind gusts and isolated tornadoes are the most likely threats. Rainfall totals from this afternoon through Friday afternoon will be one to three inches with isolated amounts up to five inches possible. LONG TERM (Friday Night through Wednesday)... The upper level pattern will become zonal Friday night as the trough moves away to the northeast. This pattern will continue through the weekend and the early part of next week. The low level flow will remain mostly from the southeast keeping moisture high in the boundary layer. This will keep the atmosphere conditionally unstable and allow weak perturbations in the mid to upper flow to produce thunderstorms. Will carry slight to low end chance POPs each day. The reality is most places will be dry, but there will likely be some convection each day. Models do not suggest any organized systems through the long term. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 84 73 85 73 90 / 70 60 60 30 30 Austin Bergstrom Intl Airport 84 73 85 72 89 / 70 60 60 30 30 New Braunfels Muni Airport 86 73 87 72 88 / 70 50 60 20 30 Burnet Muni Airport 84 71 85 71 88 / 70 60 60 30 30 Del Rio Intl Airport 90 72 95 71 90 / 40 60 10 10 40 Georgetown Muni Airport 82 72 84 72 89 / 70 60 60 30 30 Hondo Muni Airport 87 73 91 73 90 / 60 60 30 20 30 San Marcos Muni Airport 86 73 86 72 88 / 70 50 60 20 30 La Grange - Fayette Regional 84 75 85 75 88 / 70 50 70 30 30 San Antonio Intl Airport 86 74 87 74 88 / 70 60 40 20 30 Stinson Muni Airport 87 75 90 75 90 / 70 60 40 20 30 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...09 Synoptic/Grids...04 Public Service/Data Collection...33
Hazardous weather outlook, May 26, 4:46 AM CDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 446 AM CDT THU MAY 26 2016 TXZ171>173-183>194-202>209-217>225-228-271000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 446 AM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING MAINLY FOR AREAS WEST OF A PEARSALL TO SAN ANTONIO TO GEORGETOWN LINE. LARGE HAIL WILL BE THE MAIN RISK...BUT DAMAGING WINDS AND LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL SEVERE STORMS WILL BE POSSIBLE FRIDAY MAINLY EAST OF HIGHWAY 83. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. ALSO...LOCALLY HEAVY RAINS COULD RESULT IN FLOODING. STRONG STORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY AS AN ACTIVE PERIOD REMAINS FOR SOUTH-CENTRAL TEXAS. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, May 26, 1:32 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 132 PM CDT THU MAY 26 2016 TXZ191>193-208-261915- BASTROP TX-CALDWELL TX-TRAVIS TX-HAYS TX- 132 PM CDT THU MAY 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BASTROP... NORTHWESTERN CALDWELL...SOUTHEASTERN TRAVIS AND SOUTHEASTERN HAYS COUNTIES UNTIL 215 PM CDT... AT 132 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER UHLAND...OR 8 MILES NORTHEAST OF SAN MARCOS...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AUSTIN...SAN MARCOS...LOCKHART...AUSTIN BERGSTROM INT AP...TANGLEWOOD FOREST...KYLE...BUDA...MARTINDALE...UHLAND...MUSTANG RIDGE...NIEDERWALD... CEDAR CREEK...WYLDWOOD...ONION CREEK...SHADY HOLLOW...MOUNTAIN CITY...SAN LEANNA...HAYS...CREEDMOOR AND DEL VALLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN AUSTIN SAN ANTONIO. && LAT...LON 2978 9776 3000 9806 3033 9767 3009 9736 TIME...MOT...LOC 1832Z 224DEG 30KT 2996 9783 TB3
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 1:32 PM CDT | Special Weather Statement | EWX | Travis | 43 min |
| May 26, 1:44 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 46 min |
| May 26, 2:29 PM CDT | Special Weather Statement | EWX | Bastrop | 46 min |
| May 26, 2:57 PM CDT | Special Weather Statement | EWX | Williamson | 33 min |
| May 26, 3:30 PM CDT | Special Weather Statement | EWX | Williamson | 30 min |
| May 26, 3:53 PM CDT | Special Weather Statement | EWX | Lee | 52 min |
| May 26, 3:56 PM CDT | Areal Flood Advisory | EWX | Lee | 3 hr |
| May 26, 4:18 PM CDT | Special Weather Statement | EWX | Val Verde | 27 min |
| May 26, 4:43 PM CDT | Special Weather Statement | EWX | Lee | 77 min |
| May 26, 4:47 PM CDT | Special Weather Statement | EWX | Val Verde | 43 min |
| May 26, 4:49 PM CDT | Flash Flood Warning | EWX | Lee | 3 hr |
| May 26, 4:57 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lee | 33 min |
| May 26, 4:58 PM CDT | Tornado Warning | EWX | Fayette | 32 min |
| May 26, 5:04 PM CDT | Special Weather Statement | EWX | Val Verde | 26 min |
| May 26, 5:58 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lee | 32 min |
| May 26, 6:30 PM CDT | Special Weather Statement | EWX | Val Verde | 30 min |
| May 26, 6:31 PM CDT | Special Weather Statement | EWX | Fayette | 29 min |
Nearby
Flash Flood Watches in Texas, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.